# SDR V0XD2016121001

- Difficulty date: November 30, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 28,431 hours, 24,015 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT DRAG ANGLE IS CRACKED WHERE VERTICAL STABILIZER MEETS FUSELAGE. REPAIRED RT AFT DRAG ANGLE IAW REO 670-55-31-018 REV A DATED 2016-11-10, AND REO 670-55-31-092 DATED 2016-12-06. NDT PERFORMED.
